Approximations of classes $B^{Ω}_{p,θ}$ of functions of many variables by entire functions in the space $L_q (R^d)$

  • S. Ya. Yanchenko

Abstract

Exact-order estimates are obtained for the best approximations of the classes $B^{Ω}_{p,θ}$ of functions of many variables by entire functions of the exponential type in the space $L_q (R^d)$.
Published
25.01.2010
How to Cite
Yanchenko, S. Y. “Approximations of Classes $B^{Ω}_{p,θ}$ of Functions of Many Variables by Entire Functions in the Space $L_q (R^d)$”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 62, no. 1, Jan. 2010, pp. 123–135, http://umj.imath.kiev.ua/index.php/umj/article/view/2848.
Section
Research articles